# SDR HALA0700321

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,028 hours, 29,784 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 7321330001
- Part serial: 71086
- Condition: Inoperative
- Location: Fuel Valve
- Part time: 5,713 hours, 2,011 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENG WOULD NOT START AFTER LEAK CK.  FOUND NR 2 ENG FUEL VALVE ACTUATOR INOP.  REPLACED ENG VLV WITH BORROWED AA PART PER AMM 76-11-04-4.  RAN ENG.  CKS OK.
